# SDR YV3R2020062700290

- Difficulty date: June 18, 2020
- Submitted: June 27, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-LL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11976
- Aircraft time: 1,538 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2783
- Condition: Erratic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE WAS ERRATIC.
